On the sensitivity of the t-statistic

J.R. Magnus

Research output: Chapter in Book/Report/Conference proceedingChapterScientificpeer-review

201 Downloads (Pure)
Original languageEnglish
Title of host publicationHandbook of Applied Econometrics and Statistical Inference
EditorsA. Ullah, A. Wan, A. Chaturvedi
Place of PublicationNew York
PublisherMarcel Dekker
Pages277-285
Publication statusPublished - 2002

Cite this

Magnus, J. R. (2002). On the sensitivity of the t-statistic. In A. Ullah, A. Wan, & A. Chaturvedi (Eds.), Handbook of Applied Econometrics and Statistical Inference (pp. 277-285). New York: Marcel Dekker.
Magnus, J.R. / On the sensitivity of the t-statistic. Handbook of Applied Econometrics and Statistical Inference. editor / A. Ullah ; A. Wan ; A. Chaturvedi. New York : Marcel Dekker, 2002. pp. 277-285
@inbook{cc3249a44ce54d34910ec3a09c740070,
title = "On the sensitivity of the t-statistic",
author = "J.R. Magnus",
year = "2002",
language = "English",
pages = "277--285",
editor = "A. Ullah and A. Wan and A. Chaturvedi",
booktitle = "Handbook of Applied Econometrics and Statistical Inference",
publisher = "Marcel Dekker",

}

Magnus, JR 2002, On the sensitivity of the t-statistic. in A Ullah, A Wan & A Chaturvedi (eds), Handbook of Applied Econometrics and Statistical Inference. Marcel Dekker, New York, pp. 277-285.

On the sensitivity of the t-statistic. / Magnus, J.R.

Handbook of Applied Econometrics and Statistical Inference. ed. / A. Ullah; A. Wan; A. Chaturvedi. New York : Marcel Dekker, 2002. p. 277-285.

Research output: Chapter in Book/Report/Conference proceedingChapterScientificpeer-review

TY - CHAP

T1 - On the sensitivity of the t-statistic

AU - Magnus, J.R.

PY - 2002

Y1 - 2002

M3 - Chapter

SP - 277

EP - 285

BT - Handbook of Applied Econometrics and Statistical Inference

A2 - Ullah, A.

A2 - Wan, A.

A2 - Chaturvedi, A.

PB - Marcel Dekker

CY - New York

ER -

Magnus JR. On the sensitivity of the t-statistic. In Ullah A, Wan A, Chaturvedi A, editors, Handbook of Applied Econometrics and Statistical Inference. New York: Marcel Dekker. 2002. p. 277-285